Universidad Complutense de Madrid
E-Prints Complutense

Sur la contrôlabilité approchée de problèmes paraboliques avec phénomènes d'explosion



Último año

Díaz Díaz, Jesús Ildefonso y Lions, J.L. (1998) Sur la contrôlabilité approchée de problèmes paraboliques avec phénomènes d'explosion. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 327 (2). pp. 173-177. ISSN 0764-4442

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0764444298800839


We consider in this Note distributed systems governed by parabolic evolution equations which can blow up in finite time and which are controlled by initial conditions. We study here the following question: can one choose the initial condition in such a way that the solution does not blow up before a given time T and which is, at time T, as close as we wish from a given state ? Some general results along these lines are presented here. The main elements of the proof are given on an example, namely the equation partial derivative y/partial derivative t - Delta y = lambda y(3) = 0, lambda > 0; more general cases being indicated in final remarks.

Tipo de documento:Artículo
Palabras clave:blow up in finite time; explosion phenomena
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:15683
Depositado:19 Jun 2012 09:02
Última Modificación:12 Dic 2018 15:07

Descargas en el último año

Sólo personal del repositorio: página de control del artículo